Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Difficulty breathing, rashes under arm, on neck. Chest CT shows spots on lungs. Treatment?

Hi. I have been having trouble breathing off and on for the last year. I have had doctors tell me it is pleurisy and some call it back pain . it always starts in my right lung (where a Chest CT showed a dark spot in the bottom right lung about 1/4-1/2 inch in diameter) and moves to the left side and lasts about 1-2 weeks. Now i have a rash starting under my arms and on my neck. I do not have insurance and short of checking into the ER am not sure what i should do.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Acupressure Specialist 's  Response
Stop immediately all milk and milk products. Also avoid sour items. do pranayama regularly at empty stomach early morning. Alternate nostril breathing slowly.pranayama called anulomaviloma. within a week u vl feel the releif. And learn slowly doind yoga and pranayama. certain acupressure points to be stimulated near you knee your joints. for tension releif do meditation or breath watching or close eyes and concentrate on breathing.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor